MathSciNet Relay Station
MathSciNet bibliographic data
MR1032922 11G35 (14G10 14G40)
Batyrev, V. V.; Manin, Yu. I. Sur le nombre des points rationnels de hauteur borné des variétés algébriques. (French) [On the number of rational points of bounded height of algebraic varieties] Math. Ann. 286 (1990), no. 1-3, 27–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement